Alert archive / Oklahoma / Winter Storm Warnings in 2010
Winter Storm Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this winter storm warning at Feb 11, 2010, 9:52 AM CST for Choctaw County, Pushmataha County, Oklahoma. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2010, 9:52 AM CST (15:52 UTC)
- Expired
- Feb 12, 2010, 4:18 AM CST
- In force
- 18 hr
- Issued by
- NWS Tulsa, OK
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 156 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 5:27 AM CST, 4 hours 25 minutes earlier.
Area forecast discussion, Feb 11, 5:27 AM CST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
527 AM CST THU FEB 11 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
MVFR CONDITION CIGS CAN BE EXPECTED LATER TODAY AT
KMLC AND KFSM. IFR VSBYS IN SNOW CAN BE EXPECTED
AT KMLC WHILE THE VSBY AT KFSM WILL LIKELY ONLY DIP
TEMPORARILY TO MVFR LEVELS. THE NORTHERN TAF SITES
WILL BE PRIMARILY VFR.
&&
.PREV DISCUSSION... /ISSUED 314 AM CST THU FEB 11 2010/
DISCUSSION...
IN THE SHORT TERM...SMALL AREA OF LIGHT SNOW WILL PASS THROUGH
CREEK/TULSA COUNTIES WITH NO ACCUMULATION EXPECTED.
MAIN FORECAST CONCERN WILL BE SNOW ACCUMULATIONS THIS AFTERNOON
AND EVENING ACROSS FAR SOUTHEAST OKLAHOMA. UPPER LOW CURRENTLY
OVER FAR SOUTHEAST ARIZONA/SOUTHWEST NEW MEXICO WILL CONTINUE
MOVING EASTWARD TODAY WITH IMPRESSIVE UPPER JET STREAK AHEAD OF
FEATURE. 00Z GFS/06Z NAM HAVE BOTH TRENDED HEAVIER SNOWFALL BAND A
LITTLE FURTHER NORTH INTO FAR SOUTHEAST OKLAHOMA AND SIGNIFICANT
PRECIPITATION HAS ALREADY DEVELOPED JUST SOUTH OF LUBBOCK. THERMAL
PROFILES SUPPORT ALL SNOW IN SE OK WITH THE POTENTIAL FOR BRIEF
MODERATE TO HEAVY SNOW ALONG THE RED RIVER BY LATE AFTERNOON.
GROUND TEMPERATURES IN THIS AREA ARE AROUND 40 DEG THIS MORNING
AND THEREFORE EXPECT SOME MELTING TO OCCUR...HOWEVER THIS WILL
NEED TO BE MONITORED CLOSELY TODAY CONCERNING WHERE EXACTLY THE
HEAVY SNOW BAND DEVELOPS. SURFACE TEMPS WILL LIKELY FALL QUICKLY
TO FREEZING IN AFOREMENTIONED AREA. THE SNOW SHOULD BEGIN TO SHIFT
SOUTHEAST THIS EVENING WITH ONLY A FEW LINGERING SNOW SHOWERS
POSSIBLE AFTER MIDNIGHT.
COLD FRONT STILL EXPECTED TO PUSH THROUGH THE AREA SATURDAY NIGHT
WITH SOME LIGHT PRECIPITATION POSSIBLE ALONG/AHEAD OF FRONT. WILL
ALSO CARRY A SLIGHT CHANCE OF LIGHT SNOW ACROSS FAR NORTHEAST
OKLAHOMA/NORTHWEST ARKANSAS ON SUNDAY AS STRONG VORT MAX PASSES
JUST TO THE NORTHEAST OF AREA. STAYED FAIRLY CLOSE TO THE MEX
GUIDANCE FOR THE REMAINDER OF THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 40 28 47 29 / 20 20 0 0
FSM 39 30 41 30 / 50 50 10 0
MLC 38 30 41 28 / 60 50 0 0
BVO 40 24 46 24 / 10 10 0 0
FYV 38 25 41 24 / 20 30 10 0
BYV 37 26 39 27 / 20 30 10 0
MKO 40 28 44 29 / 30 30 0 0
MIO 39 26 45 27 / 10 10 0 0
F10 39 29 44 29 / 50 30 0 0
HHW 37 31 38 29 / 90 60 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL 6 AM FRIDAY FOR OKZ049-OKZ053-
OKZ073-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...17
LONG TERM....12
AVIATION...17Hazardous weather outlook, Feb 11, 4:53 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 453 AM CST THU FEB 11 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 453 AM CST THU FEB 11 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. WINTER WEATHER. SNOW ACCUMULATION. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...LATE THIS MORNING. DISCUSSION... AN UPPER LOW WILL MOVE ACROSS TEXAS TODAY AND TONIGHT. SNOW WILL FALL PRIMARILY ACROSS SOUTHEAST OKLAHOMA FROM THIS AFTERNOON INTO THIS EVENING. 1 TO 3 INCHES OF SNOW ACCUMULATION ARE LIKELY WITH THE GREATEST AMOUNTS NEAR THE TEXAS BORDER. PLEASE SEE //OKCWSWTSA// FOR FURTHER DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE NEXT SIGNIFICANT WEATHER MAKER WILL BE A COLD FRONT WHICH WILL MOVE SOUTH ACROSS THE AREA SATURDAY NIGHT AND SUNDAY. THERE WILL BE A SMALL CHANCE OF PRECIPITATION WITH THIS FRONT. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND DOMINATE THE WEATHER EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Winter Storm Warnings in Oklahoma, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.